Weakly Hamiltonian-connected ordinary multipartite tournaments. / Gutin, Gregory; Bang-Jensen, J.; Huang, J.

In: Discrete Mathematics, Vol. 138, No. 1-3, 1995, p. 63-74.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)63-74
JournalDiscrete Mathematics
Volume138
Issue number1-3
DOIs
Publication statusPublished - 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879458